# SDR CA000330002

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546105
- Condition: Failed
- Location: Cabin
- Part time: 19,512 hours, 5,896 cycles
- Component: Escape Slide, Aircruisers, D30546105
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHELDULED DEPLOYMENT OF ESCAPE SLIDE, SLIDE DID NOT COMPLETLY DEPLOY.  FABRIC COVER ON THE PACKBOARD JAMMED THE CABLE.  SLIDE REPLACED.
